# SDR I5EA2024040400002

- Difficulty date: March 13, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 69,646 hours, 46,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 38720
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY SLIDE EXTERIOR LIGHT INOP.   REPLACED EMERGENCY LIGHT BATTERY CHARGER IAW B737-400 AMM 31-51-51.
